17% of teens had heart symptoms after second Pfizer COVID jab: new study

    0
    310

    by Emily Mangiaracina, LifeSite News:

    A recently published peer-reviewed study echoes other findings of significant rates of heart problems following COVID injections, particularly in young males.

    Almost one in five mostly-male teens showed cardiac symptoms after their second Pfizer mRNA injection, a new study shows.

    A full 17 percent of the high schoolers who were studied showed an onset of heart problems after their second Pfizer jab, including palpitations, chest pain, shortness of breath, and dizziness or fainting, according to research published January 5 by the peer-reviewed European Journal of Pediatrics.

    TRUTH LIVES on at https://sgtreport.tv/

    The study used electrocardiograms (ECGs), which record the heart’s electrical signals, to observe changes in ECG parameters after both the first and second Pfizer COVID shot in 4,928 students from Taipei City, the capital of Taiwan. Over 90 percent of the students were male.

    While concerning changes in heart activity were observed after the first Pfizer dose, such as the onset of chest pain in 2.1 percent of the students, significantly larger increases in students’ cardiac problems were observed following the second injection.

    For example, 8.5 percent of students experienced palpitations after the second Pfizer shot; 8.9 percent experienced chest pain; and 3.4 percent experienced dizziness or fainting.

    As the research paper concluded, “After the second dose of BNT162b2 vaccine in a young population, cardiac-related symptoms were common.”

    The researchers noted that “underlying disease was present in 109 (2.2%)” of the subjects, “with simple congenital heart disease in 33, mitral valve prolapses in 36, arrhythmia in 36, Kawasaki disease in 11, and previous myocarditis in 2.”

    The study’s findings appears to corroborate other studies which have found significant increases in heart problems, such as myocarditis, following COVID “vaccination,” particularly in young males.

    Read More @ LifeSiteNews.com